# SDR UPS98827678

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ws 78.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING FUEL TANK ACCESS PANEL LAND IS CRACKED AT THE AFT O/B CORNER (XCW 78.5).  REPAIRED AREA IAW SRM 57-2-1 FIG 36.
